For couple of months, I have experiencing chest pains. It started after I took and stopped taking Keppra because of it. Every day now, they just come on all of sudden and get very tight and sharp right in the middle of my chest. I struggle to breath so bad and becomes to having panic attacks. Has anyone else experienced chest pains as a sign effect?
I was having the same problems. [[treatment:Keppra:5508b44d6bcd6155dd0008e5]] was really bad for me. I had suicidal thoughts, depression and caused me to hallucinate. And I would get chest pain time to time. So my Dr quickly switched me to [[treatment:Vimpat:5526c9df1fcaa3c8cb000399]].
Keppra was the worse drug for me. They overdosed me. And made me depressed and sucidual etc. Lots of bad thoughts. I have been to the doctors couple of times about the pains ans they dont do much.
I have never had chest pains when I was taking Keppra. But I did have mood swings, anger, and loss of appetite. It could be another drug you are taking or vitamins. But I do have irregular PVC for.a long time. Have that checked out right away.
No not from Keppra me personally iv never had any issues with it i know it's a big one people say they have a lot of issues with but if your chest is hurting you then of course take action and it most likely is the Keppra causing the attacks if you didn't already have a history of them before and if you do it might be increasing them. I just have a odd way with meds normally i get the reverse effect.
We never share your personal information with anyone.